Pain Management

I have been having those aches & pains for bout as long as I can take it. Tylenol just isn't fixing it anymore. I went to see my GP who is the main mgr of my APS & has been quite good on my treatment & has got me stable with my INR. But with this visit to discuss a type of pain mgt for me, I told him I didn't want any narcotics. So he prescribed me Gabapentin 300 mg. my goodness that is the most terrible med I have ever taken!!!!! I had more pain than ever, made me sleep great but the next day I was late for work my booming alarm didn't budge me, my head felt like a balloon, shaky hands, felt like my nerves were shot, just wanted to cry, could not focus & by the way I do accounting!!!! My boss said my voice was even shaky and told me to go home. Because he was worried about me not to be mean just worried. Has anyone else had this drug? If I could have rinsed my insides of this stuff I would have that is how bad it reacted to me!!!

11 Replies

oldestnewest
  • I know I always ask this, but have you had your Vitamin D, B12, Iron and Thyroid checked of late, as any of these being off kilter can cause aches and pains to be worse. Sorry about your drug reaction, not unusual for us lot to not tolerate medication well! MaryF

  • My Rhemutogist checks these things every 3 months but Thsnk You for the Awareness!! If it for this site I would be so along because no one knows how we feel & very hard for Dr to help!!!

  • Gabapentin in my opinion would not really be helpful for APS as its for neuropathic pain and it depends on what the cause of your pain is. Plaquenil is normally prescribed and I would ask your GP about that but it does take a while to kick in. On that note please look at the HSF website about which generic to ask your GP to prescribe because they do not all act alike.

  • Thank You for this suggestion!

  • I use 800 mg of Advil and 1125 mg of enteric coated aspirin daily to keep most of my pain in check. The aspirin also thins my blood since I've had significant heart problems. I'm with you on the narcotics. I've had to use them for short periods in the past, but I can't function on them and I hate coming "off" them. We've had 27 overdose deaths in my small county to date this year. It's awful seeing these young kids killing themselves.

  • I've been told by a haematology nurse that gapapentin interacts badly with warfarin

    - not widely known by non specialists

  • I can believe it, I will never take it again!!!!!!!!

  • I take 2,400 ML's a day along with others / with me it was getting it strong enough . But I have talked to a lot of people that it was not good for . They were better off on something else .

  • Yes I have taken it and it did NOT agree with me either! The usual start dosage is about 300 mg! I was in a complete brain fog, dizzy, like out of this world! They lowered it to 100 mg and I had to stop it right away cuz I felt badly on 100 mg too! I won't ever take that again! Not so fab is correct it's for Neuro! It was b4 my spinal surgery and my doc was trying everything so I wouldn't have to have surgery! I hope it's out of ur system now??? What has ur doc said about it? Please be well and healthy for a good summer! I'll text you from Nashville or wen I get into Knoxville! Good luck my dear and Godspeed!

  • I haven't contacted him yet but I'm going to tomorrow. I guess I will just have to deal with the pains. I don't know what else I can do :(

  • My body is really bad and damaged from the clots. I have severe pain and my dr has me on 30mg extended release morphine, and 10mg oxy condone. It helps, but of course it doesn't take the pain completely away. Makes it a bit more tolerable.

You may also like...